Alert archive / Utah / Flash Flood Warnings in 2024

Flash Flood Warning 52, NWS Salt Lake City, UT

August 17, 2024Garfield County, Kane County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 17, 2024, 1:51 PM MDT for Garfield County, Kane County, Utah. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2024, 1:51 PM MDT (19:51 UTC)
Expired
Aug 17, 2024, 8:00 PM MDT
In force
6 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Garfield County, UT, Kane County, UT

The radar

The Cedar City radar (KICX), 67 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 3:00 PM MDTFLASH FLOOD8 Ssw Cannonville, UTHikers reported stuck and requiring rescue in Bull Valley Gorge. Time estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.9 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2024-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2024-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

923 
WGUS55 KSLC 171951
FFWSLC
UTC017-025-172300-
/O.NEW.KSLC.FF.W.0052.240817T1951Z-240817T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
151 PM MDT Sat Aug 17 2024

The National Weather Service in Salt Lake City has issued a

* Flash Flood Warning for...
  Southwestern Garfield County in southern Utah...
  North Central Kane County in southern Utah...

* Until 500 PM MDT.

* At 151 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.25 and 0.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of normally dry
           washes, slot canyons and small streams.

* Some locations that will experience flash flooding include...
  Bryce Canyon National Park and Kodachrome Basin State Park as well 
  as Sheep Creek, Willis Creek, Bull Valley Gorge and Lick Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3751 11199 3736 11204 3729 11222 3739 11228
      3754 11226

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CRK
2 follow-up statements
255 
WGUS55 KSLC 172239
FFWSLC
UTC017-025-180200-
/O.EXT.KSLC.FF.W.0052.000000T0000Z-240818T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
439 PM MDT Sat Aug 17 2024

The National Weather Service in Salt Lake City has extended the

* Flash Flood Warning for...
  Southwestern Garfield County in southern Utah...
  North Central Kane County in southern Utah...

* Until 800 PM MDT.

* At 439 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of normally dry
           washes, slot canyons and small streams.

* Some locations that will experience flash flooding include...
  Bryce Canyon National Park and Kodachrome Basin State Park as well 
  as Sheep Creek, Willis Creek, Bull Valley Gorge and Lick Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3751 11199 3736 11204 3729 11222 3739 11228
      3754 11226

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CRK
800 
WGUS75 KSLC 180202
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
802 PM MDT Sat Aug 17 2024

UTC017-025-180212-
/O.EXP.KSLC.FF.W.0052.000000T0000Z-240818T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-Kane UT-
802 PM MDT Sat Aug 17 2024

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN GARFIELD AND 
NORTH CENTRAL KANE COUNTIES...

The Flash Flood Warning has been replaced by a Flash Flood Warning 
along the Paria River, where flash flooding is ongoing or expected 
to begin shortly.

A Flood Watch remains in effect until 1000 PM MDT for portions of 
southern and southwest Utah.

&&

LAT...LON 3751 11199 3736 11204 3729 11222 3739 11228
      3754 11226

$$

JW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 4:33 AM MDT, 9 hours 18 minutes earlier.

Area forecast discussion, Aug 17, 4:33 AM MDT, 9 hours 18 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
433 AM MDT Sat Aug 17 2024

.SYNOPSIS...A robust monsoon surge will begin across the region
today, continuing through early next week. Tuesday will trend drier,
with another potential monsoon surge Wednesday into the end of the
week.

&&

.SHORT TERM (THROUGH 12Z MONDAY)...A southwesterly flow aloft is in
place over Utah this morning in between high pressure centered over
New Mexico and a closed low spinning off the PacNW coast. Meanwhile,
a weak shortwave disturbance is noted near the southern tip of
Nevada. The airmass currently remains fairly dry over northern and
central Utah with latest analysis showing PWATs in the 0.3 to 0.5
inch range. However, PWATs over over 1 inch have started to spread
into far southwest Utah.

The shortwave disturbance is progged to rotate around the periphery
of the high pressure today, lifting across west central and northern
Utah later this morning into this afternoon. In conjunction with
this disturbance, the abundant moisture to the south will also
spread into Utah. The HREF ensemble mean has the 1 inch PWATs into
the Salt Lake Valley by 18z and nearing the Idaho border by 20z.
Showers and thunderstorms are expected to accompany this
disturbance, and could be developing over southwest and west-central
Utah by 13-15z before moving to the northeast (including the Wasatch
Front by midday). Behind this shortwave in the afternoon, west-
central Utah may see a bit of a lull in convection as the airmass
becomes suppressed (at least until closer to evening), while over
the mountains and southern and eastern valleys, daytime heating and
instability within the moist airmass will result in showers and
thunderstorms filling in over those areas.

Multiple threats will be associated with thunderstorms today, owing
to the abundant moisture, larger scale ascent with the shortwave,
and increased shear ahead of the aforementioned low off the PacNW.
The initial round of thunderstorms with the shortwave may be
accompanied by strong and gusty outflow winds. More than half of the
members of the 00z HREF show at least an area of brief 50+ mph winds
from mid-morning through the early afternoon hours. Some of the
members continue to depict areas of 50+ mph gusts even into the late
afternoon, associated with the afternoon thunderstorms across the
rest of the area. The overnight SPC update to their Convective
Outlook now has a Slight Risk over a good chunk of Utah. With the
moisture spreading into the area, heavy rain is also anticipated.
The HREF probability-matched mean 6hr QPF has a swath of between 1
to greater than 1.5 inches along the spine of Utah between 18-00z.
The latest WPC Excessive Rainfall Outlook has a Slight Risk for
exceeding flash flood guidance from southwest into central Utah.
With some sensitive burn scars and flash-flood prone areas within
this region, a Flash Flood Watch is in effect for portions of
southern and central Utah. One change to the existing Watch on this
shift was to push up the start time of the Watch to 18z for the
central mountains and Wasatch Plateau/Book Cliffs, based on
guidance from latest CAMs.

Showers and thunderstorms are expected to generally wind down
overnight. However, some CAMs do want to maintain isolated to widely
scattered convection across portions of northern Utah through the
night. Tomorrow, widespread convection can again be expected, with
the moisture remaining in place. While the wind threat will be
reduced, aided in part by moistening of the low levels, the
potential for heavy rain and associated flash flooding will remain
elevated.

.LONG TERM (After 12Z/6AM Monday)...The forecast remains largely
unchanged, with monsoonal moisture bringing daily showers and
thunderstorms to much of the forecast area, especially further south
and east. An elevated flash flood risk will continue.

The longwave pattern will be fairly stagnant, at least through
Thursday, with a ridge to the east over CO/NM and a trough off the
coast of the PacNW. Subtle changes in flow direction over Utah and
southwest Wyoming will limit precipitation chances mid-week,
especially further north and west. Tuesday will likely be the driest
day, with precipitation chances across mainly higher terrain, with
the best moisture and instability over eastern Utah. While Wednesday
remains somewhat drier, too, deterministic guidance suggests a
shortwave trough sliding over northwestern Utah on Wednesday,
perhaps providing enough lift for a wider coverage of showers and
thunderstorms. Additional moisture will likely filter across the
area by Thursday.

The main area of uncertainty in the long-term period is the inland
movement (or lack thereof) of the aforementioned PacNW trough. This
trough would likely bring higher amounts of shear to the area as it
approaches, lending to more organized convection. Additionally, a
much drier air mass would likely move in behind the trough.
Currently, the best timing of this occurrence looks to be Friday
(~30% chance) or Saturday (~70% chance), but there is still plenty
of uncertainty in the exact progression of the trough.

&&

.AVIATION...KSLC...Intermittent showers and thunderstorms are
expected to impact KSLC this afternoon/evening, likely arriving
around 18z, accompanied by lightning (50% chance) and strong S
winds. Through the afternoon and evening, winds will be gusty and
erratic at times, with a 10% chance of exceeding 50kts. Later in the
afternoon/evening, there is a higher chance of periods of moderate-
heavy rain. Periods of mountain obscuration are possible given SCT-
BKN cloud decks near 6000ft AGL. There is uncertainty with how long
these showers/thunderstorms stick around...ending anywhere between
01z and 08z.

.REST OF UTAH AND SOUTHWEST WYOMING...Isolated showers and
thunderstorms will start to move into southwestern UT early this
morning, signaling the start of a strong monsoonal surge. More
widely scattered showers and thunderstorms will then develop this
afternoon and evening, lasting well into the evening across northern
UT, mainly north of KDTA. Main threats will be gusty and erratic
outflow winds, frequent lightning, and even moderate to heavy
rainfall later in the day. Most areas will see gusts around 25-
40kts, though there is a 5-15% chance of exceeding 50kts across the
forecast area.

&&

.FIRE WEATHER...Moisture surging in from the south today will
accompany a weak weather disturbance rotating around high pressure
centered over New Mexico. This moisture and associated disturbance
will allow showers and thunderstorms to develop across the area
today, likely developing early across southwest through west-central
Utah and spreading into the rest of the state through the late
morning and afternoon hours. The thunderstorms will generally be
wet, and have the potential of bringing heavy rain, small hail, and
gusty winds in excess of 40 mph, and locally up to 60 mph, to the
area. The active weather continues tomorrow into Monday, maintaining
a threat of heavy rain. The airmass will be drier on Tuesday, with
more limited shower and thunderstorm activity. Moisture will begin
to make a return on Wednesday, increasing across the area through
late week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flood Watch from noon MDT today through this evening for UTZ113-
     117.

     Flood Watch through this evening for UTZ123>126-128.

WY...None.
&&

Cheng/Cunningham

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Special weather statement, Aug 17, 1:13 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
113 PM MDT Sat Aug 17 2024

UTZ112-172000-
Western Uinta Mountains UT-
113 PM MDT Sat Aug 17 2024

...A strong thunderstorm will impact portions of northeastern
Wasatch, northwestern Duchesne and south central Summit Counties
through 200 PM MDT
...

At 113 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Timber Lakes, or 21 miles east of Heber City, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mirror Lake, Samak, and Trial Lk.

This includes the following highways...
 Utah Route 35 between mile markers 7 and 34.
 Mirror Lake Highway between mile markers 6 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
northern Utah.

&&

LAT...LON 4040 11085 4051 11123 4056 11121 4056 11119
      4059 11121 4091 11110 4088 11073 4073 11048
TIME...MOT...LOC 1913Z 205DEG 25KT 4047 11099

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

STW
Local storm report, Aug 17, 1:25 PM MDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
125 PM MDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     Tstm Wnd Gst     18 NNE Callao           40.12N 113.53W
08/17/2024  M68 MPH          Tooele             UT   Mesonet

            Mesonet station DPG18 Causeway.

1215 PM     Tstm Wnd Gst     26 ENE Callao           40.11N 113.31W
08/17/2024  M66 MPH          Tooele             UT   Mesonet

            Mesonet station DPG31 West Granite.

1215 PM     Tstm Wnd Gst     28 WSW Dugway           40.05N 113.21W
08/17/2024  M62 MPH          Tooele             UT   Mesonet

            Mesonet station DPG02 Callao Gate.

1220 PM     Tstm Wnd Gst     21 SW Dugway            40.05N 113.05W
08/17/2024  M61 MPH          Tooele             UT   Mesonet

            Mesonet station DPG04 Target S.

1050 AM     Tstm Wnd Gst     4 NNE Fillmore          39.02N 112.30W
08/17/2024  M60 MPH          Millard            UT   Mesonet

            Mesonet station UTCIR I-15 at MP 169.

1150 AM     Tstm Wnd Gst     6 NW Magna              40.77N 112.15W
08/17/2024  M58 MPH          Salt Lake          UT   Mesonet

            Mesonet station UT107 I-80 At Mp 107.

1210 PM     Tstm Wnd Gst     20 E Callao             39.90N 113.34W
08/17/2024  M58 MPH          Juab               UT   Mesonet

            Mesonet station DPG19 Fish Springs.

&&
Special weather statement, Aug 17, 1:28 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
128 PM MDT Sat Aug 17 2024

UTZ101-102-106-115-116-172000-
Western Millard and Juab Counties UT-Utah Valley UT-
Tooele and Rush Valleys UT-Great Salt Lake Desert and Mountains UT-
Eastern Juab/Millard Counties UT-
128 PM MDT Sat Aug 17 2024

...Strong thunderstorms will impact portions of northeastern Juab,
southwestern Utah and southeastern Tooele Counties through 200 PM MDT
...

At 128 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles southwest of Vernon to 19 miles west
of Elberta to 12 miles west of Nephi. Movement was northeast at 40
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Santaquin, Rocky Ridge, Vernon, Elberta, Tooele Army Depot South,
Utah Lake, Genola, Goshen, Eureka, Fairfield, Jericho, Tintic
Junction, Faust, and Lofgreen.

This includes US Route 6 between mile markers 123 and 159.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
central and northern Utah.

&&

LAT...LON 4032 11259 4026 11206 3999 11178 3962 11202
      3982 11234 3987 11277
TIME...MOT...LOC 1928Z 205DEG 35KT 3992 11265 3988 11231 3972 11206

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

STW
Special weather statement, Aug 17, 1:37 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
137 PM MDT Sat Aug 17 2024

UTZ122-125-172015-
Southwest Utah UT-Southern Mountains UT-
137 PM MDT Sat Aug 17 2024

...A strong thunderstorm will impact portions of south central Beaver
and north central Iron Counties through 215 PM MDT
...

At 137 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles northwest of Enoch, or 23 miles north of Cedar City, moving
north at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of south central
Beaver and north central Iron Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southern Utah.

&&

LAT...LON 3795 11317 3796 11330 3827 11338 3826 11303
TIME...MOT...LOC 1937Z 182DEG 14KT 3800 11325

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CRK
Special weather statement, Aug 17, 1:39 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
139 PM MDT Sat Aug 17 2024

UTZ125>127-172030-
Upper Sevier River Valleys UT-Bryce Canyon Country UT-
Southern Mountains UT-
139 PM MDT Sat Aug 17 2024

...A strong thunderstorm will impact portions of northwestern
Garfield and east central Iron Counties through 230 PM MDT
...

At 138 PM MDT, Doppler radar was tracking a strong thunderstorm near
Panguitch Lake, or 28 miles east of Cedar City, moving northeast at
30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Panguitch, Panguitch Lake, Red Canyon, and Hillsdale.

This includes the following highways...
 US Route 89 between mile markers 120 and 148.
 Utah Route 12 between mile markers 0 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southern Utah.

&&

LAT...LON 3760 11258 3773 11270 3811 11229 3788 11201
TIME...MOT...LOC 1938Z 231DEG 28KT 3771 11256

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CRK
Special weather statement, Aug 17, 1:40 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
140 PM MDT Sat Aug 17 2024

UTZ109-110-WYZ021-172015-
Bear Lake and Bear River Valley UT-Wasatch Mountains I-80 North UT-
Southwest Wyoming WY-
140 PM MDT Sat Aug 17 2024

...A strong thunderstorm will impact portions of southeastern Rich,
northeastern Morgan, northwestern Summit and northwestern Uinta
Counties through 215 PM MDT
...

At 139 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Evanston, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woodruff and Almy.

This includes Interstate 80 in Utah near mile marker 195.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
northern Utah...and southwestern Wyoming.

&&

LAT...LON 4112 11121 4123 11143 4166 11128 4148 11080
TIME...MOT...LOC 1939Z 206DEG 32KT 4126 11126

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

STW

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 10:20 AM MDTSpecial Weather StatementSLCBeaver40 min
Aug 17, 11:02 AM MDTSpecial Weather StatementSLCBeaver, Millard43 min
Aug 17, 11:35 AM MDTSpecial Weather StatementSLCWashington40 min
Aug 17, 11:40 AM MDTSpecial Weather StatementSLCSalt Lake35 min
Aug 17, 11:45 AM MDTSpecial Weather StatementSLCBeaver, Millard45 min
Aug 17, 11:45 AM MDTSpecial Weather StatementSLCJuab45 min
Aug 17, 11:58 AM MDTSevere Thunderstorm WarningSLCWashington32 min
Aug 17, 12:02 PM MDTSpecial Weather StatementSLCDavis28 min
Aug 17, 12:03 PM MDTAreal Flood AdvisorySLCWashington117 min
Aug 17, 12:12 PM MDTSpecial Weather StatementSLCKane48 min
Aug 17, 12:12 PM MDTSpecial Weather StatementSLCUtah33 min
Aug 17, 12:17 PM MDTSevere Thunderstorm WarningSLCTooele43 min
Aug 17, 12:28 PM MDTFlash Flood Warning Considerable damage threatSLCKane, Washington6 hr
Aug 17, 12:30 PM MDTSpecial Weather StatementSLCUtah30 min
Aug 17, 12:30 PM MDTSpecial Weather StatementSLCBeaver, Millard45 min
Aug 17, 12:37 PM MDTFlash Flood Warning Considerable damage threatSLCKane9 hr
Aug 17, 12:41 PM MDTSevere Thunderstorm WarningSLCIron, Kane, Washington34 min
Aug 17, 12:47 PM MDTSevere Thunderstorm WarningSLCSalt Lake, Summit, Utah, Wasatch27 min
Aug 17, 12:55 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele50 min
Aug 17, 1:00 PM MDTSpecial Weather StatementSLCWasatch30 min
Aug 17, 1:12 PM MDTSpecial Weather StatementSLC48 min
Aug 17, 1:13 PM MDTSpecial Weather StatementSLCSummit47 min
Aug 17, 1:19 PM MDTSevere Thunderstorm WarningSLCDuchesne, Summit, Wasatch41 min
Aug 17, 1:28 PM MDTSpecial Weather StatementSLCJuab32 min
Aug 17, 1:37 PM MDTSpecial Weather StatementSLCIron38 min
Aug 17, 1:39 PM MDTSpecial Weather StatementSLC51 min
Aug 17, 1:40 PM MDTSpecial Weather StatementSLCRich35 min
Aug 17, 1:47 PM MDTSevere Thunderstorm WarningSLCGarfield, Iron28 min
Aug 17, 1:51 PM MDTSevere Thunderstorm WarningSLCRich, Summit39 min
Aug 17, 1:54 PM MDTSpecial Weather StatementSLCUtah36 min
Aug 17, 2:02 PM MDTSpecial Weather StatementSLCKane43 min
Aug 17, 2:10 PM MDTSpecial Weather StatementSLCSanpete35 min
Aug 17, 2:10 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane35 min
Aug 17, 2:25 PM MDTFlash Flood Warning Considerable damage threatSLCKane6 hr
Aug 17, 2:37 PM MDTSpecial Weather StatementSLCSanpete23 min
Aug 17, 3:17 PM MDTFlash Flood Warning Considerable damage threatSLCWashington3 hr
Aug 17, 3:40 PM MDTFlash Flood Warning Considerable damage threatSLCKane3 hr
Aug 17, 3:53 PM MDTSpecial Weather StatementSLCIron37 min
Aug 17, 4:02 PM MDTSpecial Weather StatementSLCEmery28 min
Aug 17, 4:08 PM MDTFlash Flood Warning Considerable damage threatSLCEmery3 hr
Aug 17, 4:22 PM MDTSpecial Weather StatementSLC23 min
Aug 17, 4:50 PM MDTAreal Flood AdvisorySLCWashington115 min
Aug 17, 4:51 PM MDTSpecial Weather StatementSLCWashington24 min
Aug 17, 5:16 PM MDTSevere Thunderstorm WarningSLCWashington44 min
Aug 17, 5:20 PM MDTSpecial Weather StatementSLCMillard25 min
Aug 17, 5:44 PM MDTSpecial Weather StatementSLCIron31 min

Nearby

Flash Flood Warnings in Utah, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.